Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Any safe way to take Ativan to help with comedown symptoms after trying meth?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 1945 Questions
Question
I'm a 37 year old idiot who decided to try meth out of sheer (stupidity) curiosity. I don't know how much of it I smoked, I just know that I used it off and on for two days and am now coming down. I want to know if it is in any way safe to take Ativan to help with the comedown symptoms I am experiencing.
Posted Sun, 9 Sep 2012 in Drug Abuse
 
 
Answered by Dr. Ram Choudhary 2 hours later
Hi Fedup...,

Welcome to Healthcare Magic.
It is good that you got motivated by yourself, that is the first sign of success.
You shold be aware for future misadventures because the use of drugs of abuse may result in lethal outcomes even with single overdoses.
Any way you have stoped it so be firm with that idea.
Ativan is lorazepam, a good drug to help you out.
Take at bed time a day for seven days and then stop it as well.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions